본문 바로가기
KERD
논문KCI 등재

The zero-divisor graph under group actions in a noncommutative ring

2

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류수학

초록

Let R be a ring with identity, X the set of all nonzero, nonunits of R and G the group of all units of R. First, we investigate some connected conditions of the zero-divisor graph Γ(R) of a noncommutative ring R as follows: (1) if Γ(R) has no sources and no sinks, then Γ(R) is connected and diameter of Γ(R), denoted by diam(Γ(R)) (resp. girth of Γ(R), denoted by g(Γ(R))) is equal to or less than 3; (2) if X is a union of finite number of orbits under the left (resp. right) regular action on X by G, then Γ(R) is connected and diam(Γ(R)) (resp. g(Γ(R))) is equal to or less than 3, in addition, if R is local, then there is a vertex of Γ(R) which is adjacent to every other vertices in Γ(R); (3) if R is unitregular, then Γ(R) is connected and diam(Γ(R)) (resp. g(Γ(R))) is equal to or less than 3. Next, we investigate the graph automorphisms group of Γ(Mat2(Zp)) where Mat2(Zp) is the ring of 2 by 2 matrices over the galois field Zp (p is any prime).

Abstract

Let R be a ring with identity, X the set of all nonzero, nonunits of R and G the group of all units of R. First, we investigate some connected conditions of the zero-divisor graph Γ(R) of a noncommutative ring R as follows: (1) if Γ(R) has no sources and no sinks, then Γ(R) is connected and diameter of Γ(R), denoted by diam(Γ(R)) (resp. girth of Γ(R), denoted by g(Γ(R))) is equal to or less than 3; (2) if X is a union of finite number of orbits under the left (resp. right) regular action on X by G, then Γ(R) is connected and diam(Γ(R)) (resp. g(Γ(R))) is equal to or less than 3, in addition, if R is local, then there is a vertex of Γ(R) which is adjacent to every other vertices in Γ(R); (3) if R is unitregular, then Γ(R) is connected and diam(Γ(R)) (resp. g(Γ(R))) is equal to or less than 3. Next, we investigate the graph automorphisms group of Γ(Mat2(Zp)) where Mat2(Zp) is the ring of 2 by 2 matrices over the galois field Zp (p is any prime).

참고문헌 (14)

  1. S. Akbari, "On the zero-divisor graph of a commutative ring", Journal of Algebra, 274(2), pp.847~855 (2004)
  2. D. F. Anderson, "The zero-divisor graph of a commutative ring. II, Ideal theoretic methods in commutative algebra (Columbia, MO, 1999)", Lecture Notes in Pure and Applied Mathematics, 220, pp.61~72 (2001)
  3. D. F. Anderson, "The zero-divisor graph of a commutative ring", Journal of Algebra, 217(2), pp.434~447 (1999)
  4. I. Beck, "Coloring of commutative rings", Journal of Algebra, 116(1), pp.208~226 (1988)
  5. A. W. Chatters, "Rings with chain conditions, Research Notes in Mathematics, 44. Pitman (Advanced Publishing Program)" (1980)
  6. F. DeMeyer, "Zero divisor graphs of semigroups", Journal of Algebra, 283(1), pp.190~198 (2005)
  7. R. Diestel, "Graph Theory, Graduate Texts in Mathematics, Vol. 173" (1997), Springer-Verlag
  8. J. Han, "Regular action in a ring with a finite number of orbits", Communications in Algebra, 25(7), pp.2227~2236 (1997)
  9. J. Han, "Half-transitive group actions in a left Artinian ring", Kyungpook Mathematical Journal, 37(2), pp.297~303 (1997)
  10. J. Han, "Group actions in a unit-regular ring", Communications in Algebra, 27(7), pp.3353~3361 (1999)
  11. N. Ganesan, "Properties of rings with a finite number of zero divisors. II", Mathematische Annalen, 161, pp.241~246 (1965)
  12. S. P. Redmond, "The zero-divisor graph of a non-commutative ring, Commutative rings", pp.39~47 (2002), Nova Sci. Publ.
  13. S. P. Redmond, "Structure in the zero-divisor graph of a noncommutative ring", Houston Journal of Mathematics, 30(2), pp.345~355 (2004)
  14. T. Wu, "On directed zero-divisor graphs of finite rings", Discrete Mathematics, 296(1), pp.73~86 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (19건)